Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 162, NWS Bismarck, ND

July 3, 2018Bowman County, Slope County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 3, 2018, 12:37 AM MDT for Bowman County, Slope County, North Dakota. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2018, 12:37 AM MDT (06:37 UTC)
Expired
Jul 3, 2018, 1:30 AM MDT
In force
53 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bowman County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 221 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 1:25 AM MDTTSTM WND GST 60Bowman, NDALSO HAD PEA SIZE HAIL. WORST OF THE STORM 225 TO 230 AM CDT. TREES BENDING PRETTY GOOD.
Jul 3, 1:33 AM MDTHAIL 1Bowman, NDREPORT RELAYED THROUGH SOCIAL MEDIA TO BROADCAST METEOROLOGIST TO NWS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 6:36 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 6.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
2084 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

942 
WUUS53 KBIS 030637
SVRBIS
NDC011-087-030730-
/O.NEW.KBIS.SV.W.0162.180703T0637Z-180703T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1237 AM MDT TUE JUL 3 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Bowman County in southwestern North Dakota...
  Slope County in southwestern North Dakota...

* Until 130 AM MDT.

* At 1237 AM MDT, a severe thunderstorm was located 11 miles
  southwest of Marmarth, or 16 miles southeast of Baker, moving
  northeast at 65 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Marmarth around 1245 AM MDT.
  Rhame around 1255 AM MDT.
  Amidon around 115 AM MDT.

Other locations impacted by this severe thunderstorm include Sunset
Butte, Bowman Haley Dam, Griffin, Buffalo Springs and Gascoyne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4629 10405 4663 10326 4663 10300 4595 10300
      4595 10404
TIME...MOT...LOC 0637Z 242DEG 55KT 4617 10407 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
1 follow-up statement
536 
WWUS53 KBIS 030646
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1246 AM MDT TUE JUL 3 2018

NDC011-087-030730-
/O.CON.KBIS.SV.W.0162.000000T0000Z-180703T0730Z/
Bowman ND-Slope ND-
1246 AM MDT TUE JUL 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM MDT
FOR BOWMAN AND SLOPE COUNTIES...

At 1246 AM MDT, a severe thunderstorm was located 5 miles southwest
of Marmarth, or 16 miles southeast of Baker, moving northeast at 50
mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

This severe storm will be near...
  Marmarth around 1250 AM MDT.
  Rhame around 105 AM MDT.
  Amidon around 130 AM MDT.

Other locations impacted by this severe thunderstorm include Sunset
Butte, Bowman Haley Dam, Griffin, Buffalo Springs and Gascoyne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4629 10405 4663 10326 4663 10300 4595 10300
      4595 10404
TIME...MOT...LOC 0646Z 241DEG 42KT 4623 10399 

HAIL...1.00IN
WIND...70MPH
 
$$

HARGROVE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 11:42 PM MDT, 55 minutes earlier.

Area forecast discussion, Jul 2, 11:42 PM MDT, 55 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1242 AM CDT Tue Jul 3 2018

.UPDATE...
Issued at 1241 AM CDT Tue Jul 3 2018

Our second round of storms was entering southwestern North Dakota
from Montana. This area of strong to severe thunderstorms will
move east across southwest into south central North Dakota.
Meanwhile the storms in the eastern Dakotas into Minnesota were
associated with a strengthening low level jet and surface warm
front. This activity is forecast to continue through the night and
may build back into south central North Dakota.

The current severe thunderstorm watch for southern North Dakota
expires at 2 am CDT. However, the severe threat may extend beyond
this time period. There are options to extend in time the current
watch or perhaps later tonight the Storm Prediction Center issuing a
new watch. Waiting to see how convection develops later on.

UPDATE Issued at 957 PM CDT Mon Jul 2 2018

A couple of isolated thunderstorms continue to move slowly across
south central North Dakota from near Bismarck south to the South
Dakota border. This activity is expected to slowly diminish over
the next couple of hours, but the impulse located over eastern
Montana is still expected to enter the state around or after 06z.
Populated precipitation chances through 12z using the latest time
lagged HRRR iteration which seemed to have a decent handle on the
overall current and future coverage of convection. Otherwise, just
blended the latest observations to the forecast.

UPDATE Issued at 631 PM CDT Mon Jul 2 2018

No major changes needed for this update. Just tweaked my
precipitation chances through 06z based on the latest
observations, trends, and high resolution guidance. Scattered
showers and isolated thunderstorms have begun to develop along a
line from just south of Belfield to just south of New Salem. While
storms are in a favorable environment to become severe (MLCAPE
greater than 1000 J/kg and effective shear ranging from 50 to 55
knots) they are having a bit of a tough time organizing, possibly
due to some capping still observed on the 00z Bismarck sounding. A
couple of these storms should eventually be able to overcome the
cap and have the possibility to develop into supercells capable of
damaging winds and large hail. Lack of better low level moisture
and relatively high LCLs will keep any tornado risk at a minimum.
Storm coverage also should remain fairly isolated due to neutral
to slightly rising heights through 06z. A compact vort max will
move into western North Dakota around 06z, likely sparking more
widespread convection across the west and central.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 146 PM CDT Mon Jul 2 2018

A trough continues to develop across the Pacific Northwest,
creating southwest flow aloft over the Dakotas by tonight. The
first in a series of upper level waves in the southwest flow
aloft should move into the Dakotas this evening, continuing later
tonight with even an even stronger wave. In response, lee
cyclogenesis is forecast to develop this evening, while a low
level jet develops through the central Plains east of the surface
low. This will increase low level humidity with dewpoints rising
into the lower to mid 60s in south central ND.

A warm front will continue to lift north today and eventually
stall out around the ND/SD border. The short-term models have been
consistent in developing some isolated cells late this afternoon
across central North Dakota in response to an approaching upper
level short-wave trough and diurnal heating. Then, later tonight a
complex of storms may develop and march across southern North
Dakota in response to another upper level wave and increasing
low- level jet.

The Storm Prediction Center has placed the southern half of North
Dakota in a "Slight Risk" for severe weather. While the best
instability should be just south of the ND/SD border, there will
likely be ample shear and forcing for stronger storm development
and maintenance. At this time it appears hail around quarter size
and wind gusts to 60 mph are the main threats.

.LONG TERM...(Tuesday night through Monday)
Issued at 146 PM CDT Mon Jul 2 2018

Main concerns for the long term are chances for thunderstorms
Tuesday through Wednesday afternoon, some of which may be severe.

The severe weather parameters are even stronger for Tuesday and
Tuesday night. The western upper level trough deepens over the
Rockies Tuesday with a closed low becoming established over
Alberta/Saskatchewan/Montana, continuing the upper level impulses
streaming northeastward into the northern Plains. The surface
warm frontal boundary becomes more well established from
southwestern South Dakota to northeastern North Dakota as the
surface low deepens over Colorado. CAPE values rise to 2000-4000
J/kg in south central and eastern ND Tuesday through Wednesday
afternoon. Tuesday night the strongest upper level waves move
northeast across North Dakota as the upper low begins lifting
northeast ward into Saskatchewan. The Storm Prediction Center has
placed south central and southeastern North Dakota in a "Slight
Risk" for severe weather for the Tuesday morning through Tuesday
night period.

On Wednesday (July 4th), a cold front moves east across North
Dakota. The chance for severe thunderstorms continues Wednesday
with high CAPE and shear across the James Valley. The cold front
is forecast to reach the Red River Valley by late afternoon, thus
the threat of showers and thunderstorms should be over by
Wednesday afternoon over western ND and be over by Wednesday
evening in the James Valley.

Thursday through Saturday, an upper level western ridge builds
behind the exiting of the strong upper low, and this ridge expands
into the Plains. This should result in a shower and thunderstorm-
free period with a warming trend. Look for highs Thursday from
75-85F, warming to 85-95 for Friday and Saturday.

Another strong upper level shortwave moves east out of the Pacific
Northwest Saturday/Saturday night, dampening the upper ridge and
bringing chances of showers and thunderstorms to our area Saturday
night, followed by a more zonal flow across our area Sunday and
Monday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1241 AM CDT Tue Jul 3 2018

At 1230 AM CDT, scattered thunderstorms were moving into western ND
from Montana and will move east across the state. Thunderstorm
activity currently over the eastern Dakotas are forecast to continue
and may redevelop up to the KJMS area. This area will likely become
more widespread across central ND and last well into the afternoon
hours Tuesday. Another round of thunderstorms are forecast to move
into western ND again Tuesday night. VFR conditions should prevail
except for a chance of MVFR ceilings associate with thunderstorms.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JV
SHORT TERM...AJ
LONG TERM...AJ
AVIATION...JV
Hazardous weather outlook, Jul 2, 9:03 PM MDT, 3 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1003 PM CDT Mon Jul 2 2018

NDZ017>023-025-031>037-040>048-050-051-040315-
McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-
Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Stutsman-
Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-
McIntosh-Dickey-
1003 PM CDT Mon Jul 2 2018 /903 PM MDT Mon Jul 2 2018/

This Hazardous Weather Outlook is for portions of northwest North
Dakota, south central North Dakota, southeast North Dakota, and
southwest North Dakota.

.DAY ONE...Rest of Tonight

Strong to severe thunderstorms are possible across the southern
two-thirds of North Dakota tonight. Possible hazards are hail
to golf ball size and wind gusts to 70 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible Tuesday and Tuesday night. Some storms
may be severe, especially across south central and southeast
North Dakota. The main threats are large hail and damaging winds.

There is a chance of thunderstorms during the daytime hours
Wednesday, Independence Day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across southern North Dakota
tonight.

NDZ001>005-009>013-040315-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-
1003 PM CDT Mon Jul 2 2018

This Hazardous Weather Outlook is for portions of north central
North Dakota and northwest North Dakota.

.DAY ONE...Rest of Tonight

There is a chance of thunderstorms tonight, mainly after midnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible Tuesday and Tuesday night. Some storms
may be severe, especially across south central and southeast
North Dakota. The main threats are large hail and damaging winds.

There is a chance of thunderstorms during the daytime hours
Wednesday, Independence Day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across south central and
southeast North Dakota Tuesday.

ZH

In the hours before

Local storm report, Jul 2, 8:19 PM MDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
919 PM CDT MON JUL 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             LEITH                   46.36N 101.64W
07/02/2018  M1.75 INCH       GRANT              ND   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED IN LEITH. HAIL
            ONGOING AT THE TIME OF THIS REPORT.

&&

ZH
Special weather statement, Jul 2, 8:42 PM MDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Bismarck ND
942 PM CDT MON JUL 2 2018

NDZ034-035-030330-
Morton-Burleigh-
942 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BURLEIGH AND
NORTHEASTERN MORTON COUNTIES UNTIL 1030 PM CDT...

At 940 PM CDT, a strong thunderstorm was located near Bismarck,
moving east at 30 mph.

Wind gusts to 50 mph and half inch hail are possible with this storm.

Very heavy rainfall up to around one inch, and deadly cloud to
ground lightning are occurring with this storm. Seek shelter
indoors, and do not drive your vehicle through any flooded roadways.

Locations impacted include...
Bismarck, Mandan, Lincoln, Menoken, Mcdowell Dam Recreation Area,
Crown Butte Lake, Fort Abraham Lincoln State Park and University Of
Mary.

LAT...LON 4668 10100 4672 10118 4682 10120 4691 10106
      4695 10049 4668 10039
TIME...MOT...LOC 0240Z 263DEG 26KT 4678 10083

HEINERT
Special weather statement, Jul 2, 9:35 PM MDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1035 PM CDT MON JUL 2 2018

NDZ035-036-030415-
Kidder-Burleigh-
1035 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KIDDER AND
SOUTHEASTERN BURLEIGH COUNTIES UNTIL 1115 PM CDT...

At 1034 PM CDT, a strong thunderstorm was located 5 miles west of
Sterling, or 17 miles east of Bismarck, moving east at 25 mph.

Wind gusts to 50 mph and half inch hail are possible with this storm.

Locations impacted include...
Steele, Menoken, Sterling, Driscoll, Mckenzie and Moffit.

Brief but very heavy rainfall is also occurring with this storm, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways.

LAT...LON 4667 10055 4693 10062 4701 9990 4663 9988
TIME...MOT...LOC 0334Z 266DEG 20KT 4679 10040

HEINERT
Special weather statement, Jul 2, 10:58 PM MDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1158 PM CDT MON JUL 2 2018

NDZ017-030545-
McKenzie ND-
1158 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MCKENZIE COUNTY
UNTIL 1245 AM CDT/1145 PM MDT/...

At 1158 PM CDT/1058 PM MDT/, a strong thunderstorm was located 6
miles north of Trotters, or 23 miles southeast of Sidney, moving
northeast at 50 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Watford City, Skaar, Theodore Roosevelt National Park North Unit and
Grassy Butte.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4751 10404 4785 10316 4768 10309 4733 10310
      4733 10405 4734 10405
TIME...MOT...LOC 0458Z 240DEG 45KT 4742 10391

HARGROVE
Special weather statement, Jul 2, 11:45 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1245 AM CDT TUE JUL 3 2018

NDZ017-018-031-032-030630-
McKenzie ND-Golden Valley ND-Billings ND-Dunn ND-
1245 AM CDT TUE JUL 3 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN GOLDEN
VALLEY...NORTHERN DUNN...NORTHERN BILLINGS AND SOUTHERN MCKENZIE
COUNTIES UNTIL 130 AM CDT/1230 AM MDT/...

At 1245 AM CDT/1145 PM MDT/, strong thunderstorms were clustered over
Grassy Butte, or 24 miles west of Killdeer, moving northeast at 25
mph.

Half inch hail and wind gusts to 50 mph will be possible with these
storms.

Locations impacted include...
Watford City, Killdeer, Dunn Center, Mandaree, Little Missouri State
Park, Grassy Butte, Mckenzie Bay Recreation Area, Theodore Roosevelt
National Park North Unit, Trotters, Oakdale, Skunk Creek Bay
Recreation Area, Twin Buttes and Johnsons Corner.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4761 10404 4797 10267 4794 10261 4790 10265
      4787 10266 4783 10265 4780 10262 4775 10241
      4776 10238 4779 10236 4773 10226 4762 10227
      4758 10220 4739 10221 4719 10404
TIME...MOT...LOC 0545Z 231DEG 21KT 4742 10328

HARGROVE
Local storm report, Jul 3, 12:22 AM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
122 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND GST     BEACH                   46.92N 104.01W
07/03/2018  M60 MPH          GOLDEN VALLEY      ND   MESONET

            MEASURED ON BEACH OBSERVATION.

&&

JP MARTIN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 6:02 PM MDTSpecial Weather StatementBISStark43 min
Jul 2, 6:08 PM MDTSevere Thunderstorm WarningBISHettinger, Stark67 min
Jul 2, 7:06 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger54 min
Jul 2, 7:23 PM MDTSpecial Weather StatementBISMorton37 min
Jul 2, 7:53 PM MDTSevere Thunderstorm WarningBISGrant67 min
Jul 2, 8:18 PM MDTSpecial Weather StatementBISMorton27 min
Jul 2, 8:42 PM MDTSpecial Weather StatementBISBurleigh48 min
Jul 2, 9:35 PM MDTSpecial Weather StatementBISBurleigh40 min
Jul 2, 10:58 PM MDTSpecial Weather StatementBISMcKenzie47 min
Jul 2, 11:45 PM MDTSpecial Weather StatementBISDunn, McKenzie45 min
Jul 3, 12:10 AM MDTSevere Thunderstorm WarningBISBillings, Golden Valley65 min
Jul 3, 12:12 AM MDTSevere Thunderstorm WarningBISGolden Valley, Slope63 min
Jul 3, 1:18 AM MDTSevere Thunderstorm WarningBISAdams, Billings, Bowman, Hettinger, Slope, Stark57 min
Jul 3, 2:15 AM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark60 min
Jul 3, 2:51 AM MDTSevere Thunderstorm WarningBISEmmons, McIntosh54 min
Jul 3, 3:12 AM MDTSevere Thunderstorm WarningBISAdams, Burleigh, Grant, Morton, Sioux63 min
Jul 3, 4:03 AM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton, Sioux57 min
Jul 3, 4:30 AM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, McIntosh, Stutsman60 min
Jul 3, 5:13 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh, Stutsman62 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.